# SDR GTIA2024062038190

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 13,035 hours, 5,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM 37000-35000 AND FROM 35000/25000 DIRTY SOCK ODOR. FOLLOWED ELIMINATION OF ODOR AND ISOLATE PACK 1 -PERFORMED PACK BURNOUT AND DECONTAMINATION OF THE ECS IAW AMM 21-00-00 NO FOUL ODOR NOTED. DECONTAMINATION GOOD. A/C GOOD FOR SVC AT THIS TIME
